# SDR GTIA2018080202782

- Difficulty date: August 2, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 18,866 hours, 8,542 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Stripped
- Location: Megaphone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DISCARD MEGAPHONE BATTERIES." FOUND FWD MEGAPHONE WITH STRIPPED ALLEN SCREW. R&R FWD MEGAPHONE IAW EMEERGENCY EQUIPMENT LAYOUT GALLEY DRAWING. DRAWING NK320-SPACEFLEX-EQ.
